Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Marplan Side Effects, MA?

Posted by Judy on July 14, 1999, at 18:38:33

In reply to Re: Marplan, posted by ma on July 13, 1999, at 21:20:03

> Hi,
> I took Marplan about 4 years ago, I think, up until the time it was discontinued. I had very good results with it and had a hard time trying to find something else that would work for me. I experienced a relapse and finally found Prozac worked, but not as well as Marplan.
> Right now I'm on Wellbutrin and feeling rather well, knock on wood. If I experience another relapse I will gladly try Marplan again, even with the dietary precautions.
> Good luck with it!
> MA

I'm starting Marplan because I can't bear the side effects of Nardil, which is the only drug that has ever worked for my depression.

Tell me, please: Did it make you tired or energetic? (I don't care if I ever sleep again as long as I don't feel sedated) Sexual dysfunction? Urinary problems/constipation? Weight Gain?

What might I suffer in the beginning that I might become tolerant to down the road? Anything you can prepare me for after your years of experience with Marplan will be greatly appreciated.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:8673